MathSciNet Relay Station
MathSciNet bibliographic data
MR1773844 (2002i:34156) 34L05 (34A55 47A99 47E05)
Sakhnovich, L. A. On the spectral theory of a class of canonical differential systems. (Russian) Funktsional. Anal. i Prilozhen. 34 (2000), no. 2, 50--62, 96; translation in Funct. Anal. Appl. 34 (2000), no. 2, 119–128
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement